Shopping security
General Information
Temporary relief from cold and flu symptoms. Alternative to Codral® Day & Night.
Features
Does not contain: gluten or lactose
Symptoms
Each Day-time tablet contains:
Paracetamol 500mg
Phenylephrine Hydrochloride 5mg
Each Night-time tablet contains:
Paracetamol 500mg
Phenylephrine Hydrochloride 5mg
Chlorphenamine Maleate 2mg
Recommended Dosage:
DAY: Adults and children 12 years and over: Two Day tablets to be taken every four to six hours, when required, Morning, and Afternoon.
DO NOT exceed 4 DAY tablets in 24 hours.
NIGHT: Adults and children 12 years and over: Two Night tablets to be taken at bedtime as required. Do not exceed 2 NIGHT tablets in 24 hours.
If symptoms persist, see your doctor.
Ships within 48 hours · Estimated delivery Oct 3 - Oct 8
US$40
Get nowSign up to your membership to get coupons up to
15%
Get nowOpportunity to enjoy order discount up to 15% off
Top-Converting Item to Boost Your Average Order